| Catalog Number |
L20311 |
| Medical Device Problem Code |
Fracture (1260)
| Health Effect - Clinical Code |
Fall (1848)
| Date of Event |
11/04/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.Additional narrative: if information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
Event or Problem Description
Hcp is reporting to bfarm/nca: when patient stand by his walker he felt a cracking sound, and then fell.Radiological examination revealed a taper fracture of the implanted hip prosthesis stem.Initial hip replacement, left: (b)(6) 2010.Head/inlay replacement due to infection: (b)(6) 2020.Repeat head/inlay replacement due to wear: (b)(6) 2024.Current: stem replacement due to cone fracture: (b)(6) 2025.There is no indication that depuy-products were revised in 2020 and 2024.
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: no device associated with this report was received for examination.According to the information received, ¿hcp is reporting to bfarm/nca: when patient stand by his walker he felt a cracking sound, and then fell.Radiological examination revealed a taper fracture of the implanted hip prosthesis stem.¿.Product description: - corail2 non-col ho size 11.Product code: - l20311.Lot no: - 5351745.Quantity of manufactured: - (b)(4).Date of manufacturing: - 09/24/2019.Expiry date: - 08/31/2024.Ifu reference: - (b)(4).A manufacturing record evaluation was performed for the finished device product description:- corail2 non col ho size 11 product code:- l20311 lot no:- 5351745, and no non-conformances / manufacturing irregularities were identified.As part of our company quality system process, all devices are manufactured, inspected, and distributed to approved specifications.Additional complaint information monitoring for potential safety signals will be conducted through complaint trending as part of the post-market surveillance.If additional information is made available, the investigation will be updated as applicable.Device history lot: 1) quantity manufactured: (b)(4).2) date of manufacture: 09/24/2019.3) any anomalies or deviations identified in dhr: none.4) expiry date: 08/31/2024.5) ifu reference: (b)(4).Device history review: a manufacturing record evaluation was performed for the finished device product description:- corail2 non col ho size 11 product code:- l20311 lot no:- 5351745, and no non-conformances / manufacturing irregularities were identified.